MAUDE Adverse Event Report: MATERIALISE NV SIGNATURE; KNEE PROSTHESIS

MATERIALISE NV SIGNATURE; KNEE PROSTHESIS
Model Number 42-422551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the internal documentation and the device did not show an anomaly or deviation.The device met specifications.A cause for this specific clinical event cannot be ascertained from the information provided.Should additional information become available and an investigation result be available that changes this assessment, an amended medical device report will be filed.
 
Event or Problem Description
A patient specific guide was used to place a total knee replacement implant.The guide fit was good but the resulting distal femoral cut was in approximately 15 degrees of flexion.At this stage the use of the guides was abandoned and standard instruments were used to complete the procedure.Postoperative x-ray shows a well aligned femoral component with cement in the region of the posterior chamfer.

Brand Name
SIGNATURE
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, 3000
BE  3000
MDR Report Key6241064
Report Number3003998208-2017-00001
Device Sequence Number891134
Product Code JWH
UDI-Device IdentifierE314424225510
UDI-Public+E314424225510/$$31704241659662
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2017
Device Model Number42-422551
Device Lot Number165966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight75